Hayden

318d

my Concerta medication gives me extreme bouts of anxiety and shakey hands, it also makes it almost impossible to sleep. I was wondering if there were any suggestions on a way to deal with these issues

Methylphenidate

View all
  • Healingmusic636

    318d

    I never had those symptoms from it so im not sure. Maybe look into getting a different medicine. Im not a doctor tho so don't take my word on it!

  • Teddy_Kosten_Judge

    318d

    I heard you have trouble staying focused I got you because I have the same thing but I have ADHD too but what I do is I use my weak hand because when I use my weak hand your brain is so focused on trying to not mess up but do that for 5-20 minutes than go back to dominate hand and trust me it will work not only that drink 1 gallon of water and remember take some break in between!!!!!!! If you need anything else my instagram is Jesus_christ.our_savior

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.